MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The intraocular lens was not implanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) had lathe marks on the optic area.The event was noticed during handling but prior to insertion.No patient contact.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Additional info/corrected data: in review of the file, it was found that this event reported is a duplicate of previously reported event, under complaint (b)(4), and manufacturing report number: 9614546-2017-00221.Therefore, no further information will be submitted under this file.All pertinent information was submitted under complaint (b)(4) and manufacturing report number 9614546-2017-00221.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6437900
Report Number2648035-2017-00572
Device Sequence Number16294349
Product Code HQL
UDI-Device Identifier05050474552104
UDI-Public(01)05050474552104(17)210108
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/08/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U180
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2017
Supplement Date Received by Manufacturer09/18/2017
Initial Report FDA Received Date03/27/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1